MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87049
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dysphagia/ Odynophagia (1815); Pain (1994)
Date of Event 02/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight: (b)(6).It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
(b)(6).It was reported that following a cryoablation procedure with a polarx balloon catheter, an intellanav mifi xp catheter and a polarsheath, the patient experienced precordial pleuritic chest pain (cp), dysphagia, odynophagia.The patient began experiencing chest pain, painful/difficult swallowing after ablation procedure.He notified his cardiologist who diagnosed and prescribed medication.The physician ordered computed tomography (ct) and was prescribed a 15 day course of colchicine 0.6 mg tablet twice daily and protonix 40 mg twice daily for one month.They referred the patient to gastroenterology (gi) for further evaluation.A computed tomography (ct) report showed no intraluminal air around the esophagus and no inflammation.The physician noted that based on the patient's symptoms, they obtained a ct angiogram of the left atrium to rule out atrial esophageal fistula or mediastinitis.The images were reviewed with a radiologist in detail.There were no significant abnormalities on the ct suggestive of any of the adverse events.There was a small pleural effusion, otherwise the study was unchanged from the preoperative study.The patient was generally feeling well.The patient did have a dyspepsia problem and takes pepcid ad on a daily basis.The patient had chosen not to follow up with gi.The event remains ongoing.The suspected cause was unknown.The outcome of the event was ongoing.The devices are not expected to be returned for analysis.
 
Additional Manufacturer Narrative
A.4.Weight: 206.5 lbs.The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
Clinical study frozen af py004.It was reported that following a cryoablation procedure with a polarx balloon catheter, an intellanav mifi xp catheter and a polarsheath, the patient experienced precordial pleuritic chest pain (cp), dysphagia, odynophagia.The patient began experiencing chest pain, painful/difficult swallowing after ablation procedure.He notified his cardiologist who diagnosed and prescribed medication.The physician ordered computed tomography (ct) and was prescribed a 15 day course of colchicine 0.6 mg tablet twice daily and protonix 40 mg twice daily for one month.They referred the patient to gastroenterology (gi) for further evaluation.A computed tomography (ct) report showed no intraluminal air around the esophagus and no inflammation.The physician noted that based on the patient's symptoms, they obtained a ct angiogram of the left atrium to rule out atrial esophageal fistula or mediastinitis.The images were reviewed with a radiologist in detail.There were no significant abnormalities on the ct suggestive of any of the adverse events.There was a small pleural effusion, otherwise the study was unchanged from the preoperative study.The patient was generally feeling well.The patient did have a dyspepsia problem and takes pepcid ad on a daily basis.The patient had chosen not to follow up with gi.The event remains ongoing.The suspected cause was unknown.The outcome of the event was ongoing.The devices are not expected to be returned for analysis.It was further reported that the event resolved with sequelae on (b)(6) 2021.

Brand Name
INTELLANAV MIFI XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11596280
Report Number2134265-2021-04158
Device Sequence Number3494757
Product Code OAD
UDI-Device Identifier08714729885733
UDI-Public08714729885733
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model Number87049
Device Catalogue Number87049
Device Lot Number0025140200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLARSHEATH; POLARSHEATH; POLARX; POLARX; POLARSHEATH; POLARX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR